# SDR TRAX200800017

- Difficulty date: January 1, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 14,275 hours, 11,936 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL MESSAGE, EMERGENCY DECLARED.  FLT 4313 DEL 80 MINS.
